MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.26 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/PURPLE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.26 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/PURPLE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B1790
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
On an unspecified date, two 7" (18 cm) appx 0.26 ml, smallbore pressure infusion (400psig) ext set w/purple clamp, luer locks fell apart during patient use.There was no patient harm reported.This emdr captures two occurrences of the same failure mode with same product and lot number.
 
Additional Manufacturer Narrative
The complaint investigation is pending at this time.Additional contact information: (b)(6).
 
Additional Manufacturer Narrative
Investigation summary: the complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history could not be reviewed due to the unknown lot number.

Brand Name
7" (18 CM) APPX 0.26 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/PURPLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24651796
Report Number9617594-2026-00295
Device Sequence Number18588542
Product Code FPA
UDI-Device Identifier00887709086791
UDI-Public(01)00887709086791(17)300801(10)14525781
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1790
Device Lot Number14525781
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown